• Welcome to Phoenix Rising!

    Created in 2008, Phoenix Rising is the largest and oldest forum dedicated to furthering the understanding of and finding treatments for complex chronic illnesses such as chronic fatigue syndrome (ME/CFS), fibromyalgia (FM), long COVID, postural orthostatic tachycardia syndrome (POTS), mast cell activation syndrome (MCAS), and allied diseases.

    To register, simply click the Register button at the top right.

Magtein magnesium headaches

joe12

Senior Member
Messages
114
I took two capsules of Jarrow's MagMind and have even more sinus pain and pressure sensation, and in addition kind of like a migraine, what could be the reason? Should I stop taking it?
 

whodathunkit

Senior Member
Messages
1,160
Should I stop taking it?
Your decision. What do you think you should do?

That said, if it was me I would stop taking it. Almost nothing worse than a migraine.

Then I would read up on magnesium, the different kinds of it there are, and the potential side effects. I would also research or re-research the symptoms I am trying to address, and then make an informed decision.

No one can tell you what to do here. You make a decisioin based on what you know and what you think is the right thing to do for you. We're all so different...what works for me might not work for you, etc. Self-education is the key.
 

Snowdrop

Rebel without a biscuit
Messages
2,933
I have no specific expertise-- so am offering an opinion for your consideration.
It could simply be too strong. Too much too soon.
I have found magnesium to be helpful. there are many formulations. Mg Malate has certainly helped.
But--I say this about all supplements I've tried--the temptation is if a standard dose of a supplement works than maybe more will work better. Alas, it rarely works that way. It might apply to this in that super effective highly potent formulas can be like high dosing a regular one.

Ultimately, it's hard to know without doing a little N=1 testing.
 

CFS_for_19_years

Hoarder of biscuits
Messages
2,396
Location
USA
Jarrow MagMind is magnesium L-threonate, the only type of magnesium that crosses the blood-brain barrier. A quick google search said that some patients get relief from migraines by taking it.

If I thought a supplement was causing a problem I would stop taking it, wait a few days, then take it again to see if the same symptoms showed up.
 
Messages
211
I took two capsules of Jarrow's MagMind and have even more sinus pain and pressure sensation, and in addition kind of like a migraine, what could be the reason? Should I stop taking it?
this supplement made me very focused but it also abolished completely my sleep.

i didnt even get a wink